# SDR CALA2023022700565

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27295
- Aircraft time: 104,108 hours, 24,549 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap System
- Part number: NA
- Condition: None
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGEE  LANDED FLAPS 20 FOUND ALT. FLAPS SET AT 20 AND TE & LE SWITCHES PUSH IN, RESET IT TO NORMAL, AND PERFORMED TASK 27-51-00-715-001 OPS CHECK GOOD
